# SDR 04FDEA02976

- Difficulty date: October 22, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 45,476 hours, 10,992 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: ARC7482501
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - INBOARD FLAP VANE, OUTBOARD SUPPORT FITTING INBOARD HOLES (03 OFF) ARE CORRODED AND OUTBOARD HOLES FWD AND CENTER ARE CORRODED.  ALL BORES ARE NOT WITHIN EO LIMITS.   SUPPORT FITTING REPLACED AS PER AMM27-50-24 AND FUNCTIONAL TEST CARRIED OUT AS PER AMM 27-50-00-860-801.
